@article{(Open Science Index):https://publications.waset.org/pdf/12332,
	  title     = {Extended Cubic B-spline Interpolation Method Applied to Linear Two-Point Boundary Value Problems},
	  author    = {Nur Nadiah Abd Hamid and  Ahmad Abd. Majid and  Ahmad Izani Md. Ismail},
	  country	= {},
	  institution	= {},
	  abstract     = {Linear two-point boundary value problem of order two is solved using extended cubic B-spline interpolation method. There is one free parameters, λ, that control the tension of the solution curve. For some λ, this method produced better results than cubic B-spline interpolation method.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {2},
	  year      = {2010},
	  pages     = {276 - 278},
	  ee        = {https://publications.waset.org/pdf/12332},
	  url   	= {https://publications.waset.org/vol/38},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 38, 2010},
	}